Skip to main content
Article
SPLINE SOLUTION FOR FOURTH ORDER FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS
Journal of Fractional Calculus and Applications, Vol. 3(S). July, 11, 2012 (Proc. of the 4th. Symb. of Fractional Calculus and Applications) No. 17, pp. 1–13. ISSN: 2090-5858. http://www.fcaj.webs.com/ (2012)
  • waheed k zahra, Dr
  • s m Elkholy
Abstract
Recently, a large number of applied problems have been formulated on fractional differential equations. Analytical solution of many applications, where the fractional differential equations appear, cannot be established. Therefore, quintic polynomial spline function is considered to find approximate solution for a class of two point fourth order integro-differential equation of fractional order. Convergence analysis of the method is considered. Some illustrative examples are included to demonstrate the practical usefulness of the proposed method.
Publication Date
2012
Citation Information
waheed k zahra and s m Elkholy. "SPLINE SOLUTION FOR FOURTH ORDER FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS" Journal of Fractional Calculus and Applications, Vol. 3(S). July, 11, 2012 (Proc. of the 4th. Symb. of Fractional Calculus and Applications) No. 17, pp. 1–13. ISSN: 2090-5858. http://www.fcaj.webs.com/ (2012)
Available at: http://works.bepress.com/waheed_k_zahra/3/